# SDR WX0A2022031674031

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 45,151 hours, 31,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 28493
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT FA MEGAPHONE NOT WORKING / REPLACED AFT MEGAPHONE IAW AMM 25-65-51."
